# SDR ASAA2015103013819

- Difficulty date: October 30, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 53,860 hours, 30,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988650
- Condition: Cracked
- Location: Bs 382-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING STRINGER CLIP AT BS 380 S-8R STR WAS FOUND TO BE CRACKED.  ACFT GROUNDED. REPAIRED STRINGER IAW ASA EA 400 53EA 16105, THIS IS A CATEGORY B REPAIR DTE FOR FIRST AND SECOND STAGE HAS BEEN GRANTED.  THIRD STAGE APPROVAL IS REQUIRED PRIOR TO THE INSPECTION THRESHOLD OF 66,000 TOTAL FLT CYCLES REFER TO 400 53DTI 16105.
